# SDR CALA2025021302321

- Difficulty date: February 9, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 98,800 hours, 21,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - FORWARD CEILING LOWER PANEL (BETWEEN LAV A AND GALLEY 1) INOP. RPL POWER SUPPLY AND BATTERY PACK IN CEILING BETWEEN FWD ENTRY DOORS REF AMM 33-51-07-862-054 AND AMM 33-51-07-902-001, LIGHTS TEST GOOD.
